# SDR FJT01039381

- Difficulty date: March 2, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N938AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 938
- System (JASC): 7710 · Power Indicating System
- Part: Computer
- Part number: 1680540
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

RDU - FLT 1524 - AIRCRAFT WAS EN ROUTE FROM EWN TO RDU, WHEN THE RIGHT ENGINE STARTED TO HAVE TORQUE AND TEMPERATURE FLUCTUATIONS.  NORMAL PROCEDURES WERE FOLLOWED AND THE ENGINE WAS SHUTDOWN.  THE CAPTAIN DECLARED AN EMERGENCY AND PROCEEDED TO RDU WERE THE AIRCRAFT LANDED SAFELY WITHOUT FURTHER INCIDENTS.  ENGINE GROUND RUNS CONFIRMED THE FLUCTUATING TORQUE AND TEMPERATURE.  THE RIGHT SRL COMPUTER WAS TURNED OFF AND THE ENGINE THE MAINTAINED CONSTANT TORQUE AND TEMPERATURE.  THE RIGHT ENGINE SRL COMPUTER WAS MEL''D IAW MEL PROCEDURES.  THE AIRCRAFT RETURNED TO SERVICE.  THE MEL WAS CLEARED LATER THE DAY BY REPLACING THE RIGHT PROPELLER MONOPOLE.  SEVERAL ENGINE RUNS WERE PERFORMED, WITH NO DISCREPANCIES NOTED.
